# SDR ASAA1097995

- Difficulty date: June 21, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 27,249 hours, 10,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35219
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON PRESSURIZED FUSELAGE SKIN BELLY.  DENT WITH GOUGE AND CREASE.  CUTOUT DAMAGE O/B FRAME AND SKIN AND INSTALLED REPAIR PARTS.
